T Nation

Tren and Working Night Shift


#1

Hi guys, I just wrapped up my 1st cycle, and I was doing research on my second one. I'm definitely interested in adding tren, but I've heard that insomnia can be a side effect. Working night shift, some days can be rough to sleep, so I wanted to get some input from more experienced users. Is the insomnia dose dependent or is it simply something that affects some people and not others?

Thanks guys


#2

Some people experience insomnia, some don't.

I experience it off and on when I shoot EOD, not so much with ED injections though.


#3

I used a little over 600mg a week with no sides other than sweating my ass off. Thats nothnig new for me though I'm always a sweatty mess


#4

Thanks guys, I was leaning towards the shorter ester already just in case the sides got to be too much, I definitely think I'm gonna go that route next time now.


#5

This post was flagged by the community and is temporarily hidden.